Variability of arterial wall shear stress, its dependence on vessel diameter and implications for Murray's Law.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Friedman, MH

Published Date

  • March 2009

Published In

Volume / Issue

  • 203 / 1

Start / End Page

  • 47 - 48

PubMed ID

  • 18715565

Pubmed Central ID

  • 18715565

Electronic International Standard Serial Number (EISSN)

  • 1879-1484

International Standard Serial Number (ISSN)

  • 0021-9150

Digital Object Identifier (DOI)

  • 10.1016/j.atherosclerosis.2008.07.003

Language

  • eng